Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Cherrytwizzler

Gianvi replaced with Loryna, now Ive got problems!!

Recommended Posts

I’ve always had mild acne, haven’t been blessed with clear skin since the fourth grade. Last December out of nowhere my skin dramatically worsened! I was already seeing a dermatologist at this point and had been prescribed antibiotics among other things the year before. 
This decemebrr I was off antibiotics and my skin held up fine, until I suddenly began to breakout along my jaw and cheeks! I’d never broken out like that before.
anyways, I was prescribed birth control for the first time, as well as another dose of antibiotics. I used the antibiotics for two months and Gianvi for three, while my skin wasn’t clear, it was soooo much better.
All of the sudden my pharmacy gives me Loryna instead of gianvi, me I go with it because it was what my doctor prescribed. I’ve been on it for about 3 weeks now and it’s like my skin is slowly reverting back to it’s awful state! Unfortunately, I got 3 in the worth of Loryna. 
Could my breakout be because I switched from gianvi to Loryna and my skin is adjusting with an initial breakout?
or should I switch back to gianvi since it seemed to be working?
have you experienced any similar issues? If so how did you deal with them?
 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×